Advertisement

Ukrainian Mathematical Journal

, Volume 67, Issue 2, pp 186–198 | Cite as

Convergence of Multiple Fourier Series of Functions of Bounded Generalized Variation

  • U. Goginava
  • A. Sahakian
Article
  • 47 Downloads

The paper introduces a new concept of Λ-variation of multivariable functions and studies its relationship with the convergence of multidimensional Fourier series.

Keywords

Fourier Series Double Fourier Series Trigonometric Fourier Series Harmonic Variation Multiple Fourier Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. N. Bakhvalov, “Continuity in Λ-variation of functions of several variables and the convergence of multiple Fourier series,” Mat. Sb., 193, No. 12, 3–20 (2002).MathSciNetCrossRefGoogle Scholar
  2. 2.
    Z. A. Chanturia, “The modulus of variation of a function and its application in the theory of Fourier series,” Sov. Math. Dokl., 15, 67–71 (1974).Google Scholar
  3. 3.
    M. I. Dyachenko, “Waterman classes and spherical partial sums of double Fourier series,” Anal. Math., 21, 3–21 (1995).MathSciNetCrossRefGoogle Scholar
  4. 4.
    M. I. Dyachenko, “Two-dimensional Waterman classes and u-convergence of Fourier series,” Mat. Sb., 190, No. 7, 23–40 (1999); English translation: Sb. Math., 190, No. 7-8, 955–972 (1999).Google Scholar
  5. 5.
    M. I. Dyachenko and D. Waterman, “Convergence of double Fourier series and W-classes,” Trans. Amer. Math. Soc., 357, 397–407 (2005).zbMATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    U. Goginava, “On the uniform convergence of multiple trigonometric Fourier series,” East J. Approxim., 3, No. 5, 253–266 (1999).MathSciNetGoogle Scholar
  7. 7.
    U. Goginava, “Uniform convergence of Cesáro means of negative order of double Walsh–Fourier series,” J. Approxim. Theory, 124, 96–108 (2003).zbMATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    U. Goginava and A. Sahakian, “On the convergence of double Fourier series of functions of bounded partial generalized variation,” East J. Approxim., 16, No. 2, 109–121 (2010).MathSciNetGoogle Scholar
  9. 9.
    U. Goginava and A. Sahakian, “On the convergence of multiple Fourier series of functions of bounded partial generalized variation,” Anal. Math., 39, No. 1, 45–56 (2013).zbMATHMathSciNetCrossRefGoogle Scholar
  10. 10.
    G. H. Hardy, “On double Fourier series and especially which represent the double zeta function with real and incommensurable parameters,” Quart. J. Math. Oxford Ser., 37, 53–79 (1906).Google Scholar
  11. 11.
    C. Jordan, “Sur la series de Fourier,” C. r. Acad. Sci. Paris, 92, 228–230 (1881).zbMATHGoogle Scholar
  12. 12.
    J. Marcinkiewicz, “On a class of functions and their Fourier series,” Compt. Rend. Soc. Sci. Warsowie, 26, 71–77 (1934).zbMATHGoogle Scholar
  13. 13.
    A. I. Sablin, “Λ-variation and Fourier series,” Izv. Vysch. Uchebn. Zaved., Mat., 10, 66–68 (1987); English translation: Sov. Math. Izv. Vuzov, 31 (1987).Google Scholar
  14. 14.
    A. A. Sahakian, “On the convergence of double Fourier series of functions of bounded harmonic variation,” Izv. Akad. Nauk Arm. SSR. Ser. Mat., 21, No. 6, 517–529 (1986); English translation: Sov. J. Contemp. Math. Anal., 21, No. 6, 1–13 (1986).Google Scholar
  15. 15.
    D. Waterman, “On convergence of Fourier series of functions of generalized bounded variation,” Stud. Math., 44, No. 1, 107–117 (1972).zbMATHMathSciNetGoogle Scholar
  16. 16.
    D. Waterman, “On the summability of Fourier series of functions of Λ-bounded variation,” Stud. Math., 54, No. 1, 87–95 (1975/76).Google Scholar
  17. 17.
    N. Wiener, “The quadratic variation of a function and its Fourier coefficients,” Mass. J. Math., 3, 72–94 (1924).zbMATHGoogle Scholar
  18. 18.
    A. Zygmund, Trigonometric Series, Cambridge Univ. Press, Cambridge (1959).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  • U. Goginava
    • 1
  • A. Sahakian
    • 2
  1. 1.Javakhishvili Tbilisi State UniversityTbilisiGeorgia
  2. 2.Erevan State UniversityErevanArmenia

Personalised recommendations